Hi, so I was wondering if anyone who has ever taken Trintellix experienced nausea with it? My psychiatrist said for the first two weeks I would experience nausea, but mine is lasting longer than two weeks. My doctor knows by the way I am just wondering is anyone else has had this experience too. my Invega got increased a bit and we are playing with the time that I take it to see when it’s best effective. If anyone has been on this or is on it what time do you find it is most effective? I have been taking it at different times to try and find the most effective time to take it. It does make me sleepy so I was taking it at bedtime originally. So roughly around 8pm is when I would take it maybe later and it would make me sleepy, but take forever to actually kick in. So I started taking it a bit earlier. I think that helped a little so I am still playing with what time to take it. These are basically my only questions that I was curious to see what other peoples experiences were.
I take Invega Sustenna injections and have taken Invega pills before but never had nausea before.
The nausea isn’t from the Invega. Do the injections work better? I was purposely put on Invega because it comes in the form of an injection just in case the pill form didn’t work well for me. I have had an inject-able medication before and the injection worked better. Plus it was only once a month.
I was taking the same combo. Invega works great so I friend trintellix and after 2 weeks I lost ability to gain erections and was having “dopamine” like high in my body that was making me slightly manic and uncomfortable. So I stopped it and came back to lexapro
I think the injections work better.
I take Invega in the morning, only had it for a month.
Do you find yourself getting tired?